# SDR AALA202308039325

- Difficulty date: July 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A320*
- Aircraft serial: 6783
- Aircraft time: 23,733 hours, 9,097 cycles
- Engine: Iae V2533A5
- Engine time: 23,733 hours, 9,097 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, R, O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED DFW. AT ABOUT 1500FT AGL, #1 ENGINE 1 STALLED AND ROLLED BACK TO 1.20 EPR. TEMPERATURES ON TAKEOFF WERE 620/615. TYHERE WAS TWO SECONDS BETWEEN "BANG" AND ROLL BACK. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPORTED THAT SKYWISE SHOWS ECAM ENGINE 1 STALL WAS ASSOCIATED WITH FAULT MESSAGE CHANNEL B VSV MECHANISM / BLEED VBV / LPC1. A BORESCOPE INSPECTION WAS ACCOMPLISHED AND DAMAGE WAS NOTED THAT REQUIRED THE ENGINE TO BE CHANGED. A SUPPLEMENTAL REPORT FOR AALA202307059325: MAINTENANCE REPLACED #1 ENGINE PER TASK CARD 26L40071004 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK** (CLOSED)
